# SDR AALA202407087131

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 10,833 hours, 4,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Unsecure
- Location: R1 Slide Cover
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R EMERGENCY SLIDE COVER NEEDS PROPER REATTACHMENT. REPORTED THAT IT IS TOO LOOSE. RESECURED HOLDING BOLTS ON THE SLIDE COVER. PER AMM 25-66-01.
